Revista Matemática Iberoamericana


Full-Text PDF (2662 KB) | Metadata | Table of Contents | RMI summary
Volume 9, Issue 2, 1993, pp. 201–255
DOI: 10.4171/RMI/135

Published online: 1993-08-31

Complex tangential characterizations of Hardy-Sobolev Spaces of holomorphic functions

Sandrine Grellier[1]

(1) Université Paris-Sud, Orsay, France

No abstract available for this article.

No keywords available for this article.

Grellier Sandrine: Complex tangential characterizations of Hardy-Sobolev Spaces of holomorphic functions. Rev. Mat. Iberoam. 9 (1993), 201-255. doi: 10.4171/RMI/135